# SDR FDEA202009102320

- Difficulty date: September 10, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 51,804 hours, 28,686 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A5383315720400
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FR 47 S18L CRACK ON STRINGER CONNECTION SECTION.  REPLACED THE CRACKED STRINGER SPLICE AT UPPER FUSELAGE FR 47 STGR 18L AND COMPLETED, PER A300-600 SRM51-40-21.  THIS REPAIR CATEGORY A MAJOR REPAIR, IAW FEDEX GMM6-2-100.
